Dermatology Community
problem with of penis skin
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

problem with of penis skin

in 2008 doctor gave to me wrong cream to use on my penis
after i use all my penis skin changed like how snake changing his skin!!
i was its normal but at 2011 my penis skin become not to hold anything even i cant do sex because it hurts me after start eaching!
again other doctor gave to me cream Hydrocortisone really it help me about eaching but my penis skin still thin and hurts me and im really dont know what to do is there any one can give me advice because i want something can recover my penis skin
i want to know to make my penis skin thicker
also i want to know is Hydrocortisone helps the skin to make thicker or not?
thank u i wish i will get good answer from u


This discussion is related to Hydrocortisone and  long term use related skin problems.
3 Comments Post a Comment
Blank
Avatar_m_tn
in 2008 doctor gave to me wrong cream to use on my penis
after i use all my penis skin changed like how snake changing his skin!!
i was its normal but at 2011 my penis skin become not to hold anything even i cant do sex because it hurts me after start eaching!
again other doctor gave to me cream Hydrocortisone really it help me about eaching but my penis skin still thin and hurts me and im really dont know what to do is there any one can give me advice because i want something can recover my penis skin
i want to know to make my penis skin thicker
also i want to know is Hydrocortisone helps the skin to make thicker or not?
thank u i wish i will get good answer from u
Blank
563773_tn?1374250139
Hello,
The skin thinning can be due to usage of steroid creams. I cannot confirm without examination but the symptoms that you are having can be due to balanitis of the penis.It is an inflammation of the glans (glands) penis. Oral course of antibiotics is needed. In addition, don’t use any cosmetics on the penis, instead use some topical antimicrobials like Bacitracin or Lotrimin. Also corticosteroids and topical immunosuppressants can be used but they are available under prescription. Also retract the foreskin daily and soak in warm water to clean penis and foreskin. In case the symptoms persist then consult a urologist/dermatologist for evaluation and antimicrobials and steroids prescription.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Avatar_n_tn
Hello doc, I am from India and Betnovate which is a corticosteroid is easily available OTC in India. I have lost sensation in my penis. I have no lack in desire and no problems with erections, but I cannot feel my penis. I searched the internet and they told me it can be from thickening of the skin from overuse and I can see my skin thick too. Someone told me to use some good oil with vitamins in it. My question is can I use corticosteroid on it and if yes how much and for how many times, days, etc.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Dermatology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom